# SDR VTZA96356

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/PHL - DURING TAKEOFF AT 1340 HOURS ON 9-6-96, ABORTED TAKEOFF DUE TO TTL ROLLED BACK TO 80 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE OPENED DMI 06518, MEL 76-2.  MAINTENANCE CLOSED DMI 06518 ON 9-7-96 BY PERFORMING OPS CHECK OF TTL SYSTEM, COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
